Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 5, Pages 783–789 (Mi zvmmf4194)  

This article is cited in 2 scientific papers (total in 2 papers)

Scientific communications

Regularization of a boundary value problem for an oscillation equation

I. V. Mel'nikova, A. Yu. Freiberg

Sverdlovsk

Full text: PDF file (731 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:3, 90–94

Bibliographic databases:

UDC: 517.956.3
MSC: Primary 65N30; Secondary 35L05, 35R25
Received: 14.11.1983

Citation: I. V. Mel'nikova, A. Yu. Freiberg, “Regularization of a boundary value problem for an oscillation equation”, Zh. Vychisl. Mat. Mat. Fiz., 25:5 (1985), 783–789; U.S.S.R. Comput. Math. Math. Phys., 25:3 (1985), 90–94

Citation in format AMSBIB
\Bibitem{MelFre85}
\by I.~V.~Mel'nikova, A.~Yu.~Freiberg
\paper Regularization of a boundary value problem for an oscillation equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 5
\pages 783--789
\mathnet{http://mi.mathnet.ru/zvmmf4194}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=796126}
\zmath{https://zbmath.org/?q=an:0579.65118}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 3
\pages 90--94
\crossref{https://doi.org/10.1016/0041-5553(85)90079-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4194
  • http://mi.mathnet.ru/eng/zvmmf/v25/i5/p783

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Mel'nikova, A. I. Filinkov, “Integrated semigroups and $C$-semigroups. Well-posedness and regularization of differential-operator problems”, Russian Math. Surveys, 49:6 (1994), 115–155  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Kh. Sh. Dzhuraev, “Regularization of Boundary-Value Problems for Hyperbolic Equations”, Math. Notes, 93:2 (2013), 244–249  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:155
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021